# SDR 2005FA0001597

- Difficulty date: December 10, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N20EA
- Make and model: Amtr RV8
- Aircraft serial: 007
- Engine: Lyc O360A1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FORCED LANDING, DUE TO ENG FAIL DURING TAKEOFF.  DAMAGE TO AC INCLUDED LT MLG WAS BROKEN, LT WING TIP SKIN DENTED, LWR ENG COWLING DAMAGED.  DAMAGE TO AC WAS CONSIDERED TO BE MINOR.  INSP OF AC REVEALED LT FUEL TANK WAS FULL OF FUEL; FUEL QTY IN RT FUEL TANK COULD NOT BE DETERMINED.  ENG OIL LEVEL WAS AT 6 QUARTS. CONTINUITY OF ENG CONTROLS, THROTTLE, MIXTURE, AND CARBURETOR HEAT WAS ESTABLISHED FROM COCKPIT TO ENG.  ENG FUEL SYS LINES WERE DISCONNECTED FROM CARBURETOR, FUEL SAMPLE REVEALED CLEAN BLUE AVIATION FUEL.  EXT INSP OF ENG REVEALED NO MECH ANOMALIES.  ENG FUEL STRAINER COULD NOT BE DRAINED WITH ENG COWLINGS INSTALLED ON AC, THEREFORE FUEL STRAINER WAS NOT BEING DRAINED DURING PILOT'S PREFLIGHT INSP.
